# SDR R61A201410061102

- Difficulty date: October 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,210 hours, 19,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17088657003
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WATER BOX DOUBLERS AT FRAME 85-86 ARE CORRODED.  MAINTENANCE R & R WATER BOX DOUBLERS AT FRAME 85-86 IAW SRM 51-43-03, PN 170-88657-003, DOUBLER.
